# SDR RAIA2019102416002

- Difficulty date: October 16, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N14117
- Make and model: Emb EMB-145XR
- Aircraft serial: 145674
- Aircraft time: 43,528 hours, 26,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14533996401
- Condition: Cracked
- Location: Pax Door
- Part time: 43,528 hours, 26,994 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERIOR DOOR HANDLE SUPPORT BRACKET IS CRACKED AT AFT UPPER BEND RADIUS-          REMOVED PAX DOOR OPEN/CLOSE MECHANISM. REMOVED PAX DOOR INTERIOR HANDLE SUPPORT BRACKET. PICKED UP NEW HOLES ON NEW PART. NEW PART READY TO INSTALL. INSTALLED PAX DOOR INTERIOR HANDLE SUPPORT BRACKET. INSTALLED PAX DOOR, LINERS STILL NEED INSTALLED, REQUIRES LEAK CHECK. INSTALLED LINERS & PERFORMED PRESSURE CHECK GOOD, NO DEFECTS NOTED.
